RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1963, Volume 62(104), Number 3, Pages 371–384 (Mi msb4605)  

Left ideals of the semigroup of endomorphisms of a free universal algebra

I. I. Valutsè


Full text: PDF file (1727 kB)

Bibliographic databases:
Received: 10.12.1962

Citation: I. I. Valutsè, “Left ideals of the semigroup of endomorphisms of a free universal algebra”, Mat. Sb. (N.S.), 62(104):3 (1963), 371–384

Citation in format AMSBIB
\Bibitem{Val63}
\by I.~I.~Valuts\`e
\paper Left ideals of the semigroup of endomorphisms of a free universal algebra
\jour Mat. Sb. (N.S.)
\yr 1963
\vol 62(104)
\issue 3
\pages 371--384
\mathnet{http://mi.mathnet.ru/msb4605}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=156803}
\zmath{https://zbmath.org/?q=an:0202.32002}


Linking options:
  • http://mi.mathnet.ru/eng/msb4605
  • http://mi.mathnet.ru/eng/msb/v104/i3/p371

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:148
    Full text:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019